# SDR DALA2023110909246

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 MULTIPLE SPOTS OF CORROSION FOUND ON TOP OF RH WING IN WALKWAY AREA APPROX WS 100. CORRECTIVE ACTION: REPAIRED 3EA CORRODED SPOTS LOCATED ON RH WING UPPER SKIN @ REAR SPAR, TANK STR 4 & STR 5 AT OVERWING ESCAPE WALKWAY AREA IAW ERA 594727-14. (0053974)
